# SDR FDEA202307281327

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE SKIN CUTOUT AT SLAT TRACK #16 STATION XOS 1005 FOUND   WITH CRACK. RIGHT HAND WING LEADING EDGE SKIN CUTOUT AT SLAT TRACK #16 STATION XOS 1005 REPAIR   CARRIED OUT PER MD-11 SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
